# SDR P5CA0701511

- Difficulty date: January 4, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 25,714 hours, 4,406 cycles
- Engine: Ge CF680C2*
- Engine time: 25,714 hours, 4,406 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TREND MONITORING OF NR 3 ENGINE, A SHIFT IN PARAMETERS WAS NOTICED.  AN INSPECTION ON THE NR 3 ENGINE WAS REQUESTED AND THE AIRCRAFT WAS DIVERTED TO PIK FOR A BORESCOPE INSPECTION.  INSPECTED NR 3 ENGINE AND FOUND 11TH STAGE DAMAGE.  REMOVED AND REPLACED NR 3 ENGINE PER POLAR WORK CARDS P71-00-00-1A/2A, P71-71-002A, P78-34-02-2A, P7200-101, P7100-002.
